# SDR RAIA00401023

- Difficulty date: January 24, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 7,443 hours, 6,998 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

5255-PIT- SMOKE IN FLIGHT DECK AREA.  MAINTENANCE DISCOVERED APU HAD INGESTED GLYCOL AND DEFERRED APU BLEED.
